Square functions in the Hermite setting for functions with values in UMD spaces

Alejandro J. Castro, Jorge J. Betancor, Jezabel Curbelo, Juan Carlos Fariña, Lourdes Rodríguez-Mesa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1397-1430
JournalAnnali di Matematica Pura ed Applicata
Volume193
Publication statusPublished - 2014

Cite this

Castro, A. J., Betancor, J. J., Curbelo, J., Fariña, J. C., & Rodríguez-Mesa, L. (2014). Square functions in the Hermite setting for functions with values in UMD spaces. Annali di Matematica Pura ed Applicata, 193, 1397-1430.

Square functions in the Hermite setting for functions with values in UMD spaces. / Castro, Alejandro J.; Betancor, Jorge J.; Curbelo, Jezabel; Fariña, Juan Carlos; Rodríguez-Mesa, Lourdes.

In: Annali di Matematica Pura ed Applicata, Vol. 193, 2014, p. 1397-1430.

Research output: Contribution to journalArticle

Castro, AJ, Betancor, JJ, Curbelo, J, Fariña, JC & Rodríguez-Mesa, L 2014, 'Square functions in the Hermite setting for functions with values in UMD spaces', Annali di Matematica Pura ed Applicata, vol. 193, pp. 1397-1430.
Castro AJ, Betancor JJ, Curbelo J, Fariña JC, Rodríguez-Mesa L. Square functions in the Hermite setting for functions with values in UMD spaces. Annali di Matematica Pura ed Applicata. 2014;193:1397-1430.
Castro, Alejandro J. ; Betancor, Jorge J. ; Curbelo, Jezabel ; Fariña, Juan Carlos ; Rodríguez-Mesa, Lourdes. / Square functions in the Hermite setting for functions with values in UMD spaces. In: Annali di Matematica Pura ed Applicata. 2014 ; Vol. 193. pp. 1397-1430.
@article{6b121173de324ec0988b294c7ca6f432,
title = "Square functions in the Hermite setting for functions with values in UMD spaces",
author = "Castro, {Alejandro J.} and Betancor, {Jorge J.} and Jezabel Curbelo and Fari{\~n}a, {Juan Carlos} and Lourdes Rodr{\'i}guez-Mesa",
year = "2014",
language = "English",
volume = "193",
pages = "1397--1430",
journal = "Annali di Matematica Pura ed Applicata",
issn = "0373-3114",
publisher = "Springer Verlag",

}

TY - JOUR

T1 - Square functions in the Hermite setting for functions with values in UMD spaces

AU - Castro, Alejandro J.

AU - Betancor, Jorge J.

AU - Curbelo, Jezabel

AU - Fariña, Juan Carlos

AU - Rodríguez-Mesa, Lourdes

PY - 2014

Y1 - 2014

M3 - Article

VL - 193

SP - 1397

EP - 1430

JO - Annali di Matematica Pura ed Applicata

JF - Annali di Matematica Pura ed Applicata

SN - 0373-3114

ER -